Assoc.Prof.Dr. AZ›ZE HAYFAV› (RETIRED)
FACULTY OF ARTS AND SCIENCES
PublicationsResearch
E-mail :  
Url :  -
Phone :  
Fax :  
Address :
 

Education

  Bachelor's, Middle East Technical University, Aeronautical Eng.
  Doctorate, Middle East Technical University, Mathematics

Publications (INTERNATIONAL)

Journal Papers

  A.1 AHayfavi,S.Kotz,I.V.Ostrovskii., Analytic and AsymptoticProperties of Linnik'sProbability Densities. "Comptes Rendus,Acad.Sci.Paris Serie I", 319, (1994), p.985-990.
  A.2 A.Hayfavi, S.Kotz, I.V.Ostrovskii., Analytic and Asymptotic Properties of Linnik's Probability Densities II. "J.of Mathematical Analysis and Applications", 193, (1995), p.497-521.
  A.3 A.Hayfavi,S.Kotz,I.V.Ostrovskii., Analytic and Asymptotic Properties of Linnik'sProbability Density I. "J. ofMath. Analysis and Applications", 193, (1995), p.353--371.
  A.4 Azize ( Bastiyali ) Hayfavi, An Improper Integral Representation of Linnik's Probability Densities. "Turkish Journal of Mathematics", 22, (1998), p.235-242.

Publications (NATIONAL)

 

Conference Papers

  A.1 Azize Hayfavi, Analytic and Asymptotic Properties of Linnik's Probability Densities. "Turk Matematik Dernegi VII Ulusal Matematik Sempozyumu,Bilkent Univ.", (1994), s.94-98.
  A.2 Azize Bastiyali Hayfavi, On Linnik'sProbability Densities. "Conference:Annual conference of Turkish Mathematical Association (in Malatya)", (1999), s.Abstract.
<< back